MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number ECH470045A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code a24 and f1901: hematoma was at site of the vascular graft implant.No graft issues were reported, and graft remains implanted after fluid was drained.As reported, the patient's skin condition has progressively improved after fluid drainage.H6 - code b14: graft lot/serial number was provided 8/8/2025.The manufacturing record history is currently being reviewed.Results pending completion of investigation.H6 - code b20: the vascular graft remains implanted and was, therefore, not available for analysis.No images enabling direct assessment of product performance were returned for evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a dialysis patient was implanted with a gore® acuseal vascular graft (acuseal vg) for dialysis access in the right forearm.On (b)(6) 2025, the patient presented with a large hematoma at the implant location.The edema involving the epidermis was drained.As reported, the acuseal vg had not been cannulated.The physician stated the patient appears to have developed an allergic reaction.The patient does not have hit type 2 or any known allergies.An update was provided on (b)(6) 2025.It was reported the condition of the patient's arm has greatly improved, with some remaining edema.There are no plans for additional intervention or graft explant.
 
Additional Manufacturer Narrative
E1: complainant email address was incorrect; none was provided.H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.Device remains implanted.No further updates have been received on patient's current condition.

Brand Name
GORE® ACUSEAL VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22772139
Report Number2017233-2025-06497
Device Sequence Number9585278
Product Code DSY
UDI-Device Identifier00733132626984
UDI-Public(01)00733132626984(17)271219
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECH470045A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale